# SDR HNAA2020021700065

- Difficulty date: February 14, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 46,053 hours, 42,575 cycles
- System (JASC): 3140 · Central Computers
- Part: Computer
- Condition: Malfunctioned
- Location: Aural Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PDIS  645     31-50  2130021  14FEB20  CLT  CLOSE
      AFTER TAKEOFF, TAKEOFF CONFIG TRIM AURAL WARNING, WA
      RNING STOPPED BY ITSELF. NO EICAS MESSAGES. TRIM IND
      ICATIONS WITHIN RANGE.
FACT  14FEB20  16:39  CLT
            R&R AURAL WARNING COMPUTER IAW EMB AMM 31-51-01 AND
            31-51-00 OPS CHECK GOOD OK FOR SERVICE.
